# SDR SWAA2021090397751

- Difficulty date: July 23, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 540 Lbl 26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPORT CRACKED AT BS540 LBL26 WL208. ; / [01] REMOVED FLOOR SUPPORT LOCATED BTW BS540 WL 208 LBL 26 LBL 45.5 PER SRM 51-40-02.; [02] LOCATED AND DRILLED NEW PASSENGER CABIN FLOOR STRUCTURE SUPPORT IAW SRM 51-40-05-0G-0 AND DRW 143A0060. OK TO INSTALL NEW PASSENGER CABIN FLOOR SUPPORT; [03] VERIFIED LOCATED AND DRILLED NEW PASSENGER CABIN FLOOR STRUCTURE SUPPORT IAW SRM 51-40-05-0G-0 AND DRW 143A0060.  VERIFIED OK TO INSTALL NEW PASSENGER CABIN FLOOR SUPPORT.; [04] INSTALLED AT PASSENGER CABIN FLOOR SUPPORT LOCATED BTW BS 540 LBL 24 - LBL 45 WL 208. IAW SRM 51-10-02 ITEM 9.C. SRM 51-40-02; DWG# 143A0060 ALL MAINTENANCE ACTIONS ARE COMPLETE REQUEST FINAL BUYOFF; [05] UPDATE PART USAGE INFO; [06] PART USAGE INFO; [07] VERIFIED INSTALLATION OF CABIN FLOOR SUPPORT; BS 540; LBL 24 - LBL 45; WL 208 PER SRM 51-40-02 AND DWG 143A0060; [08] VERIFIED ALL WORK COMPLETE THIS TASK
